# SDR GLBA20110831H

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,994 hours, 44,722 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHILE CLIMBING THE MASTER WARNING AND NR 2 T-HANDLE ILLUMINATED, EMERGENCY DECLARED, NR 2 ENGINE WAS SHUTDOWN, LANDED WITHOUT INCIDENT.  MX REPLACED PCB E173 IAW MI 24-01 PN: 129-364037-1 SN: 657-I-86 AND FWD & AFT FIRELOOPS IAW 26-10-01 PN: 244-12886 SN UNK, AND PN: 244-09015,  AND FIRE DET HARNESS, PN: 70522 IAW AIM 14.3.0, RAN ENGINES IAW RUNSHEET, NO DEFECTS NOTED.
